# SDR SWAA2024083020442

- Difficulty date: July 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLIDING SEAL UPPER FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-458848<[01] REPLACED SLIDING SEAL UPPER FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 AND DWG 181A8004; SHEET 2 REV B;[02] REPLACED SLIDING SEAL UPPER FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 AND DWG 181A8004; SHEET 2 REV B.
